# SDR ZW0A0201101

- Difficulty date: January 18, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N637TW
- Make and model: Boeing 767-33AER
- Aircraft serial: 25403
- Aircraft time: 44,624 hours, 9,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79785
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP WAS INOPERATIVE AT ROW 23L TO THE L4 CABIN DOOR, THE GALLEY BULKHEAD AND THE MID GALLEY.  REPLACED THE LIGHT STRIP AT EACH LOCATION.
